# SDR AALA20160413005

- Difficulty date: April 13, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 45,560 hours, 22,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  CABIN SUBFLOOR IS CRACKED, BETWEEN FUSELAGE STATIONS 217 & 218 AT LBL 22, JUST INBD OF THE NR 3 SEAT TRACK.  REPAIRED SUBFLOOR IAW AARD 53-20-00-16 & SRM 51-10-03.
